CureZone   Log On   Join
Re: Dra Clark
 
lalueza Views: 2,772
Published: 12 years ago
 
This is a reply to # 1,450,177

Re: Dra Clark


I did the flush with salt of epson and yes I it took in once all quantity.
Since then I have all these symptoms, from febrícula, diarrhea a days, very clear dregs, the nails have changed color, now are white, there have gone out for me many red freckles, small blood glasses in legs and arms.

The analytical ones of liver before were going out for me well, except the high good cholesterol because I have Hashimoto's tiroiditis and it that I take a healthy life, now the analytical ones continue going out well, but the direct bilirrubina is lower a bit than the normal limit.
I did a magnetic resonance and two went out hemangiomas one of 3x2,8 cm and other one of 6mm.I believe it's effect of the bigs effort flushs.
But it is since then that I am very bad.
Can I have poisoned?, I did the last one one month ago.The three last ones flush were with 1/4 liter of oil and more than 1/4 liter of grapefruit. The days of flush was not taking the thyroid hormone.
But this provoked something in me, since then I am sick.
What more hepatic tests are to reject hepatic disease as cirrhosis or something similar, to part of the biopsy?
Do you believe that I could have poisoned myself?
Nobody gives me response, because of it I would like to call to the Clinic of the Dra. Clark, though I do not believe that they could attend to me, not?

You are very nice and I you am be infinitely grateful to you, Jessesmom and to Pioneer.
God blesses you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.891 sec, (1)